MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH*BLUNT TIP DISSECTOR; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

ETHICON ENDO-SURGERY, LLC. ENDOPATH*BLUNT TIP DISSECTOR; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Catalog Number BTD05
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 12/28/2023.B3: unknown, assumed first day of month that complaint was reported.D4: batch # unk.Additional information was requested and the following was obtained: "please confirm, for the btd05, you didn¿t receive it? no.Of the packaging was incorrectly identified as bcd10? 10mm product was put in the 5mm box.For the bcd10, the packaging was incorrectly identified as btd05? no.Wrong product was put in the wrong box." investigation summary: the product was returned to ethicon for evaluation.Visual inspection were conducted on the returned device.Visual analysis of the returned sample determined that the btd05 secondary box with lot 855a31 was returned with thirteen(13) unopened packaging of product code bcd10 product code with lot 886a36.Due to the condition of the packaging opened no conclusion could be reach on the issue reported.No conclusion could be reach on the cause of the reported event as per conditions of the returned device.As part of our quality process, the manufacturing records of this lot number were reviewed, and the manufacturing standards were met prior to the release of this lot.A manufacturing record evaluation was performed for the finished device lot 855a31 number, and no non-conformances were identified.
 
Event or Problem Description
It was reported that during an unknown procedure, got the 10 ml item (bcd10) and they were supposed to get the 5ml (btd05).No patient harm/involvement.

Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
*  
3035526892
MDR Report Key18409599
Report Number3005075853-2023-09925
Device Sequence Number14186084
Product Code MDM
UDI-Device Identifier10705036011873
UDI-Public10705036011873
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberBTD05
Device Lot Number855A31
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/20/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/30/2023
Initial Report FDA Received Date12/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown